# SDR USAA2011080500006

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 64,263 hours, 40,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EXIT ROW LIGHT BRACKET BROKEN AT SEAT ROW 2AC AND 10ABC.  MAINTENANCE REPAIRED AS REQUIRED.  CHECKS GOOD.
